# SDR IPXA2025101500061

- Difficulty date: September 23, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: A54612371201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SIDE AT RIB 3A HAD 2 CRACKS.   REMOVED PLATE PYLON #2 O/B SIDE AT RIB 3A IAW A300-600 SRM 51-40-21. INSTALLED PLATE P\N A5461237120000 PYLON #2 O/B SIDE AT RIB 3A, IAW SRM 51-40-21. AND 54-52-21.
